On the global stability of the zero solution of an autonomous system of two differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 955-963
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_6_a4,
author = {I. G. Egorov},
title = {On the global stability of the zero solution of an autonomous system of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {955--963},
year = {1994},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a4/}
}
I. G. Egorov. On the global stability of the zero solution of an autonomous system of two differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 955-963. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a4/